Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Gaussian-Markov processes and a boundary value problem


Author: J. A. Beekman
Journal: Trans. Amer. Math. Soc. 126 (1967), 29-42
MSC: Primary 60.40; Secondary 60.60
DOI: https://doi.org/10.1090/S0002-9947-1967-0203793-7
MathSciNet review: 0203793
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Bateman Manuscript Project, Tables of integral transforms, Vol. 1, McGraw-Hill, New York, 1953.
  • [2] -, Higher transcendental functions, Vol. 2, McGraw-Hill, New York, 1953.
  • [3] John A. Beekman, Gaussian processes and generalized Schroedinger equations, J. Math. Mech. 14 (1965), 789-806. MR 0179841 (31:4082)
  • [4] R. Bellman and T. Harris, Recurrence times for the Ehrenfest model, Pacific J. Math. 1 (1951), 179-193. MR 0045323 (13:566b)
  • [5] R. H. Cameron, The generalized heat flow equation and a corresponding Poisson formula, Ann. of Math. 59 (1954), 434-462. MR 0061261 (15:799d)
  • [6] T. M. Cherry, Expansions in terms of parabolic cylinder functions, Proc. Edinburgh Math. Soc. (2) 8 (1949), 50-65. MR 0027363 (10:294b)
  • [7] D. A. Darling and A. J. F. Siegert, The first passage problem for a continuous Markov process, Ann. Math. Statist. 24 (1953), 624-639. MR 0058908 (15:449f)
  • [8] -, Integral equations for the characteristic functions of certain functionals of multidimensional Markoff processes, Rand Report, P-429, Rand Corporation, Santa Monica, California, 1955.
  • [9] J. L. Doob, Heuristic approach to the Kolmogorov Smirnov theorems, Ann. Math. Statist. 20 (1949), 393-403. MR 0030732 (11:43a)
  • [10] -, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [11] R. K. Getoor, Additive functionals of a Markov process, Pacific J. Math. 7 (1957), 1577-1591. MR 0094850 (20:1359)
  • [12] -, Markov operators and their associated semi-groups, Pacific J. Math. 9 (1959), 449-472. MR 0107297 (21:6022)
  • [13] M. Kac, Random walk and the theory of Brownian motion, Amer. Math. Monthly 54 (1947), 369-391. MR 0021262 (9:46c)
  • [14] -, On deviations between theoretical and empirical distributions, Proc. Nat. Acad. Sci. U.S.A. 35 (1949), 252-257. MR 0029490 (10:614b)
  • [15] -, On distributions of certain Wiener functionals, Trans. Amer. Math. Soc. 65 (1949), 1-13. MR 0027960 (10:383b)
  • [16] -, On some connections between probability theory and differential and integral equations, Proc. Second Berkeley Symposium, pp. 189-215, Univ. of Calif. Press, Berkeley, Calif., 1951. MR 0045333 (13:568b)
  • [17] Edward O. Nelson, A solution of the generalized heat flow equation in a bounded region as a Wiener integral, Ph.D. Thesis, Univ. of Minnesota, Minneapolis, 1959.
  • [18] J. M. H. Olmsted, Advanced calculus, Appleton Century Crofts, New York, 1961.
  • [19] L. S. Ornstein and G. E. Uhlenbeck, On the theory of the Brownian motion, Phys. Rev. 36 (1930), 823-841.
  • [20] D. Ray, On the spectra of second order differential operators, Trans. Amer. Math. Soc. 77 (1954), 299-321. MR 0066539 (16:593e)
  • [21] M. Rosenblatt, On a class of Markov processes, Trans. Amer. Math. Soc. 71 (1951), 120-135. MR 0043406 (13:258f)
  • [22] A. J. F. Siegert, On the first passage time probability problem, Phys. Rev. 81 (1951), 617-623. MR 0054192 (14:887b)
  • [23] I. Vincze, On two-sample tests based on order statistics, Proc. Fourth Berkeley Symposium, Vol. 1, pp. 695-705, Univ. of Calif. Press, Berkeley, Calif., 1961. MR 0142186 (25:5579)
  • [24] E. T. Whittaker and G. N. Watson, A course of modern analysis, Cambridge Univ. Press, Cambridge, 1935. MR 1424469 (97k:01072)
  • [25] Eugene Wong, The construction of a class of stationary Markov processes, Proc. Sympos. Appl. Math., Vol. 16, pp. 264-276, Amer. Math. Soc., Providence, R. I., 1964. MR 0161375 (28:4582)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40, 60.60

Retrieve articles in all journals with MSC: 60.40, 60.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0203793-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society